Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 36, NWS Green Bay, WI

June 10, 2016Outagamie County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 10, 2016, 7:26 PM CDT for Outagamie County, Wisconsin. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2016, 7:26 PM CDT (00:26 UTC)
Expired
Jun 10, 2016, 8:15 PM CDT
In force
49 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Outagamie County, WI

The radar

The Green Bay radar (KGRB), 29 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 8:00 PM CDTTORNADO1 Sw Mackville, WIA WEAK, BRIEF TORNADO WAS CONFIRMED BY DUAL POL DOPPLER RADAR AND PHOTOGRAPHIC EVIDENCE NEAR MACKVILLE. DAMAGE WAS LIMITED TO TREE BRANCHES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 5:41 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.4 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2503 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1305 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
442 m²/s²
Significant tornado parameter
3.2
Supercell composite
27.8

Open this sounding in Storm Lab

The text

As transmitted.

349 
WUUS53 KGRB 110026
SVRGRB
WIC087-110115-
/O.NEW.KGRB.SV.W.0036.160611T0026Z-160611T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
726 PM CDT FRI JUN 10 2016

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OUTAGAMIE COUNTY IN NORTHEASTERN WISCONSIN...

* UNTIL 815 PM CDT

* AT 726 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM KESHENA TO 10 MILES WEST OF CLINTONVILLE...MOVING
  EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BLACK CREEK AROUND 800 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE MURPHY
CORNER...BRIARTON...TWELVE CORNERS...LEEMAN...HORTONVILLE...BINGHAMTON...
SEYMOUR...GREENVILLE...MACKVILLE AND COMBINED LOCKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4459 8874 4459 8822 4458 8819 4424 8820
      4424 8874
TIME...MOT...LOC 0026Z 288DEG 41KT 4489 8865 4462 8896 

HAIL...0.75IN
WIND...60MPH
 
$$

ECKBERG
2 follow-up statements
107 
WWUS53 KGRB 110041
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
741 PM CDT FRI JUN 10 2016

WIC087-110115-
/O.CON.KGRB.SV.W.0036.000000T0000Z-160611T0115Z/
OUTAGAMIE WI-
741 PM CDT FRI JUN 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR OUTAGAMIE COUNTY...

AT 740 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CLINTONVILLE...
OR 12 MILES SOUTHWEST OF SHAWANO...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BLACK CREEK AROUND 815 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MURPHY
CORNER...BRIARTON...TWELVE CORNERS...LEEMAN...HORTONVILLE...BINGHAMTON...
SEYMOUR...GREENVILLE...MACKVILLE AND COMBINED LOCKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4459 8874 4459 8822 4458 8819 4424 8820
      4424 8874
TIME...MOT...LOC 0040Z 292DEG 40KT 4463 8871 

HAIL...1.00IN
WIND...60MPH
 
$$

ECKBERG
711 
WWUS53 KGRB 110056 RRA
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
756 PM CDT FRI JUN 10 2016

WIC087-110115-
/O.CON.KGRB.SV.W.0036.000000T0000Z-160611T0115Z/
OUTAGAMIE WI-
756 PM CDT FRI JUN 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR OUTAGAMIE COUNTY...

AT 754 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
NAVARINO WILDLIFE AREA...OR 16 MILES SOUTH OF SHAWANO...MOVING
SOUTHEAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BLACK CREEK AROUND 805 PM CDT.
  SEYMOUR AROUND 810 PM CDT. 
  FREEDOM AROUND 815 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MURPHY
CORNER...BRIARTON...TWELVE CORNERS...LEEMAN...HORTONVILLE...BINGHAMTON...
GREENVILLE...MACKVILLE AND COMBINED LOCKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4459 8867 4459 8822 4458 8819 4424 8820
      4428 8869
TIME...MOT...LOC 0054Z 301DEG 43KT 4454 8855 

HAIL...1.50IN
WIND...60MPH
 
$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:05 PM CDT, 21 minutes earlier.

Area forecast discussion, Jun 10, 7:05 PM CDT, 21 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
705 PM CDT FRI JUN 10 2016

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight
Issued at 248 PM CDT Fri Jun 10 2016

Latest radar trends show line of convection extending from eastern
Lake Superior southeast to near MSP around mid-afternoon. Thus far
convection along this line has remained fairly tame, especially
the portion of the line over southern Minnesota where CAP appears
to be hindering convective development. Convection is still
expected to become more robust over far NW Wisconsin in the next
hour or two, in the vicinity of the approaching cold front, where
the front is likely becoming locally enhanced by the Lake Superior
influence and where upper dynamics is stronger ahead of
approaching shortwave impulse. Northern Wisconsin is also in a
more favorable deep layer shear environmet with values in the 30
to 35 kt range. Although latest model guidance has back off a bit
on the intensity of the convection into early evening, still feel
convection will continue to intensify and rapidly grow upscale in
quasilinear MCS, then drop southeast across the forecast area
early this evening. Radar trends and most recent model guidance
also suggests a faster progression of the convection through the
area this evening. Now expect MCS to be south of the forecast area
by 04 UTC. Combination of deep layer shear and instablity still
suggest portion of the MCS to produce large hail and damaging
winds. Also potential for an isolated tornado especially early
where more discrete convection will exist, particulary near the
triple point over northwest Wisconsin where more favorable low-
level shear profiles exist and perhaps near warm front pushing
into northwest Wisconsin. Will continuie to monitor closely next
few hours.

.LONG TERM...Saturday Through Friday
Issued at 248 PM CDT Fri Jun 10 2016

Heat/humidity to linger Saturday until CAA kicks in after post-
frontal trof moves through during day. Small chance for a storm
to develop along surface trof in the afternoon across east-central
Wisconsin. Winds quickly shift N-NNE with backdoor cold front
potential late in day near Lake Michigan.

A little more confidence in long term as medium- and long- range
models come into better agreement, particularly the 10/12Z GFS and
ECMWF. Even a meandering cut-off low is forecast by both models to
affect Wisconsin by the end of the forecast period.

Until then, area is just east of upper level ridge axis. Occasional
ripples over the ridge will bring chances for convection.

Temperature forecast for this period is a blend of best performing
guidance.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 705 PM CDT Fri Jun 10 2016

Low confidence in details of the TAFs this evening. A line of
thunderstorms moved into the forecast area this afternoon and
extended from Door County to eastern Marathon County to western
Waushara County shortly before 00Z. The storms produced wind
damage and some large hail as they made their way across the area.
Timing of storms is a bit uncertain with an outflow boundary
moving from north to south while storms continued to trek
eastward. Have included wind gusts to around 40 knots at TAF
locations where the storms have yet not reached. Otherwise lower
clouds should depart with the storms but there is some fog
potential overnight.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....ESB
LONG TERM......JKL
AVIATION.......MG
Hazardous weather outlook, Jun 10, 2:42 PM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
242 PM CDT FRI JUN 10 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
242 PM CDT FRI JUN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

A COLD FRONT APPROACHING FROM THE NORTHWEST WILL PRODUCE
THUNDERSTORMS LATE THIS AFTERNOON INTO THE EARLY EVENING.
SOME OF THE STORMS LATE THIS AFTERNOON ARE LIKELY TO BE SEVERE
AND PRODUCE DAMAGING WINDS AND LARGE HAIL. HEAVY RAINFALL IS ALSO
POSSIBLE. AN ISOLATED TORNADO IS ALSO POSSIBLE ESPECIALLY OVER
CENTRAL WISCONSIN EARLY IN THE EVENING. THE STORMS SHOULD MOVE OUT
OF THE FORECAST AREA BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY.

THE SMALL CHANCE OF A THUNDERSTORM WILL CONTINUE OVER PARTS OF
EASTCENTRRAL WISCONSIN ON SATURDAY...BUT THE PROBABLITY OF SEVERE
WEATHER IS LOW. THE STRONGEST STORMS COULD PRODUCE SMALL HAIL AND
GUSTY WINDS LATE IN THE AFTERNOON MAINLY SOUTH OF A LINE FROM
MANITOWOC TO WISCONSIN RAPIDS.

CONSIDERABLE UNCERTAINTY EXISTS CONCERNING TEMPERATURES AND
HUMIDITY LEVELS SATURDAY...MAINLY DUE TO QUESTIONS ABOUT THE
AMOUNT AND LOCATION OF THUNDERSTORM ACTIVITY TONIGHT INTO
SATURDAY MORNING. IF STORMS TONIGHT REMAIN LIMITED IN
COVERAGE...THE COMBINATION OF VERY WARM TEMPERATURES AND HIGH
HUMIDITIES SATURDAY COULD RESULT IN CONDITIONS HAZARDOUS FOR
STRENUOUS OUTDOOR ACTIVITIES. BE SURE TO MONITOR LATER FORECASTS
IF PLANNING OUTDOOR ACTIVITIES ON SATURDAY.

STORMS ARE POSSIBLE AGAIN EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT.

LMZ521-522-541>543-111945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
242 PM CDT FRI JUN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. SOME STROMS MAY BECOME SEVERE
LATE THIS AFTERNOON AND EVENING, AND PRODUCE DAMAGING WINDS AND
LARGE HAIL.

AREAS OF DENSE FOG ARE EXPECTED TO DEVELOP THIS MORNING ON LAKE
MICHIGAN, AND MAY CAUSE NAVIGATION PROBLEMS FOR BOATERS THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE ON SATURDAY. SEVERE WEATHER IS
NOT EXPECTED.

THE CHANCE OF THUNDERSTORMS WILL RETURN EARLY NEXT WEEK.

ESB/JKL

In the hours before

Local storm report, Jun 10, 6:38 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
638 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     WAUSAUKEE               45.36N 87.94W
06/10/2016                   MARINETTE          WI   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN. TIME ESTIMATED FROM RADAR.

&&
Local storm report, Jun 10, 6:43 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
643 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     NON-TSTM WND GST PLOVER                  44.45N 89.53W
06/10/2016  M59 MPH          PORTAGE            WI   CO-OP OBSERVER

&&
Local storm report, Jun 10, 6:47 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
647 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             HOGARTY                 45.03N 89.31W
06/10/2016  M1.00 INCH       MARATHON           WI   TRAINED SPOTTER

&&
Local storm report, Jun 10, 6:52 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
652 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     3 NW KEENE              44.39N 89.49W
06/10/2016  E60 MPH          PORTAGE            WI   TRAINED SPOTTER

            ON I-39. BLOWING DIRT/DUST REDUCING VISIBILITY. POSSIBLE
            GUSTNADO OBSERVED.

&&
Special weather statement, Jun 10, 7:04 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
704 PM CDT FRI JUN 10 2016

WIZ022-110045-
DOOR WI-
704 PM CDT FRI JUN 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR DOOR COUNTY UNTIL 745 PM CDT...

AT 704 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR JACKSONPORT TO 8 MILES SOUTHWEST OF
OCONTO. MOVEMENT WAS EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
STURGEON BAY...JACKSONPORT...EPHRAIM...EGG HARBOR...NEWPORT STATE PARK...
BRUSSELS...BAILEYS HARBOR...SISTER BAY...FORESTVILLE AND CLAY BANKS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN WISCONSIN.

LAT...LON 4527 8698 4521 8698 4523 8704 4509 8705
      4509 8706 4507 8712 4468 8737 4470 8772
      4486 8753 4487 8752 4485 8753 4489 8743
      4481 8734 4491 8741 4505 8728 4510 8732
      4508 8728 4530 8706 4532 8691
TIME...MOT...LOC 0004Z 279DEG 50KT 4505 8714 4477 8794

MPC
Local storm report, Jun 10, 7:12 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
712 PM CDT FRI JUN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     WISCONSIN RAPIDS        44.40N 89.84W
06/10/2016                   WOOD               WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN AROUND WISCONSIN RAPIDS AREA.
            ALSO TREES DOWN OVER MUCH OF THE COUNTY. TIME ESTIMATED
            FROM RADAR.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:04 PM CDTSpecial Weather StatementGRBDoor41 min
Jun 10, 7:08 PM CDTSpecial Marine WarningGRB67 min
Jun 10, 7:29 PM CDTSevere Thunderstorm WarningGRBBrown, Menominee, Oconto, Shawano, Waupaca46 min
Jun 10, 7:47 PM CDTSpecial Marine WarningGRB58 min
Jun 10, 7:51 PM CDTSevere Thunderstorm WarningGRBBrown39 min
Jun 10, 8:00 PM CDTTornado WarningGRBOutagamie17 min
Jun 10, 8:14 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Winnebago31 min
Jun 10, 8:17 PM CDTSpecial Marine WarningGRB58 min
Jun 10, 8:41 PM CDTSpecial Marine WarningGRB34 min
Jun 10, 8:42 PM CDTSevere Thunderstorm WarningGRBManitowoc33 min
Jun 11, 3:47 AM CDTSmall Craft AdvisoryGRB24 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.